# SDR UPS07849551

- Difficulty date: March 12, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DEEP CREASED DENT 3 INCHES LONG ON LEADING EDGE O/B RIGHT WING.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-02-01-00 FIG 002H.
